National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 527997

History of Changes from the VAERS Wayback Machine

First Appeared on 8/14/2014

VAERS ID: 527997
Age:14.0
Gender:Female
Location:Foreign
Vaccinated:2009-01-29
Onset:0000-00-00
Submitted:2014-04-10
Entered:2014-04-10
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 0 UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Alopecia, Malaise, Overdose, Pain, Polyarteritis nodosa, Suicide attempt, Mental disorder

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: No other medications
Current Illness: Immunisation
Preexisting Conditions: 2006, Polyarteritis nodosa
Diagnostic Lab Data:
CDC 'Split Type': WAES1404DNK005807

Write-up:Information received from Sanofi Pasteur MSD (reference DK-1577272925-E2014-03016) on 08-APR-2014. Case received from consumer via patient insurance company (ref. no 13-5730) and the Health Authority on 03-APR-2014 under the reference number DK-DKMA-ADR 22453466. The primary reporter was the patient''s parent. A 14 year old female patient, had received first dose of GARDASIL (batch number not reported) via not reported route of administration in not reported site of administration on 29-Jan-2009 and later on a non-specified date in the beginning of 2009 (in connection to vaccination) she developed symptoms reoccurrence of PAN (polyarteritis nodosa). In addition, on a non-specified date, the patient developed psychological stress reactions, hair loss, pain, stretch mark and malaise. According to the reporter these reactions resulted in a severe suicide attempt with an overdoses of paracetamol (other MFR) and HJERTEMAGNYL (other MFR). The patient had no other concomitant medications. As the PAN symptoms came soon after the vaccination, the hospital visits started already in Feb-2009. The reporter states that there was a clear association with the vaccination and onset of symptoms as the patient had not developed any form of infection which could have triggered the symptoms. The physicians rejected the reporter''s suspicion. The suspicion from the parent was so strong that the patient was not allowed further vaccination than that single time. Since the flare-up in 2009, the physician have not been able to control the patient''s disease (over 4-years progression), and she is constantly investigated at the hospital. The disease itself, and the strong medications prednisolone (other MFR), MYFORTIC (other MFR), ROACTEMRA (infusion, other MFR) and NEXIUM (other MFR) (during the time at the rheumatology department in hospital) has given irreversible physical injury. In addition, psychologically it has been a major load for the patient, especially after she turned 14 years. The patient has given up on her studies and ability to work, as the disease is so painful and inhibitory for long periods. The patient has in rounds tried to start with her education, but has been forced to cancel since her absence has been too much. The patient''s medical history includes polyarteritis nodosa (unknown if continuing) which she was diagnosed with in 2006. The patient was in that context investigated at a hospital during a 3-year period, where the disease, came at rest, and the patient experienced no problems or symptoms. At the time of reporting, the outcome was not recovered for PAN, pain, disability and psychological stress reactions. The outcome was unknown for all other events.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=527997&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166